Best m-term one-sided trigonometric approximation of some function classes defined by a kind of multipliers

Ren Suo Li; Yong Ping Liu
May 2010
Acta Mathematica Sinica;May2010, Vol. 26 Issue 5, p975
Academic Journal
In this paper, we continue studying the so-called non-linear best m-term one-sided approximation problems and obtain the asymptotic estimations of non-linear best m-term one-sided trigonometric approximation under the norm L p (1 ≤ p ≤ ∞) of multiplier function classes and the corresponding m-term Greedy-liked one-sided trigonometric approximation results.


Related Articles

  • On the nonclassical approximation method for periodic functions by trigonometric polynomials. Kolomoitsev, Yurii; Trigub, Roald // Journal of Mathematical Sciences;Jan2013, Vol. 188 Issue 2, p113 

    We study the approximation of functions by linear polynomial means of their Fourier series with a function-multiplier φ that is equal to 1 not only at zero, in contrast with classical methods of summability. The exact order of convergence to zero of the sequence( $$ {{\hat{f}}_k} $$ Fourier...

  • An Inexact Alternating Direction Method for Structured Variational Inequalities. Chen, Zhongming; Wan, Li; Yang, Qingzhi // Journal of Optimization Theory & Applications;Nov2014, Vol. 163 Issue 2, p439 

    Recently, the alternating direction method of multipliers has attracted great attention. For a class of variational inequalities (VIs), this method is efficient, when the subproblems can be solved exactly. However, the subproblems could be too difficult or impossible to be solved exactly in many...

  • The One-Dimensional Generalized Lagrange Multiplier Problem. Greenberg, Harvey J. // Operations Research;Mar/Apr77, Vol. 25 Issue 2, p338 

    We develop a unified approach for a generalized Lagrange multiplier problem with one multiplier. The major result is a convergence theorem for interval reduction. Comparative analysis of bisection, linear interpolation, and tangential approximation reveals the relative advantages of tangenital...

  • Approximation by interpolation trigonometric polynomials on classes of periodic analytic functions. Serdyuk, A. // Ukrainian Mathematical Journal;Oct2012, Vol. 64 Issue 5, p797 

    We establish asymptotically unimprovable interpolation analogs of Lebesgue-type inequalities on the sets $ C_{\beta}^{\psi }{L_p} $ of ( ψ, β)-differentiable functions generated by sequences ψ( k) that satisfy the d'Alembert conditions. We find asymptotic equalities for the least upper...

  • Jackson Type Inequalities for Deviations of the Riesz Averages and Applications to Estimates of Functionals with Two Known Moments. Vinogradov, O.; Zhuk, V. // Journal of Mathematical Sciences;May2014, Vol. 198 Issue 6, p684 

    We propose a new method for estimating functionals in terms of high order moduli of continuity with explicit constants. This method is used for estimating linear approximation methods by entire functions of exponential type and, in particular, trigonometric polynomials. We prove estimates for...

  • A practical general approximation criterion for methods of multipliers based on Bregman distances. Eckstein, Jonathan // Mathematical Programming;Apr2003, Vol. 96 Issue 1, p61 

    This paper demonstrates that for generalized methods of multipliers for convex programming based on Bregman distance kernels – including the classical quadratic method of multipliers – the minimization of the augmented Lagrangian can be truncated using a simple, generally...

  • Stability in the presence of degeneracy and error estimation. Hager, William W.; Seetharama Gowda, M. // Mathematical Programming;1999, Vol. 85 Issue 1, p181 

    Abstract. Given an approximation to a local minimizer to a nonlinear optimization problem and to associated mutipliers, we obtain a tight error estimate in terms of the violation of the first-order conditions. Our results apply to degenerate optimization problems where independence of the active...

  • On the normalizing multiplier of the generalized Jackson kernel. Vyazovskaya, M. S.; Pupashenko, N. S. // Mathematical Notes;Jul/Aug2006, Vol. 80 Issue 1/2, p19 

    We consider the question of evaluating the normalizing multiplier for the generalized Jackson kernel J n,k ( t). We obtain the explicit formula and the representation , where .

  • Taylor Series Expansion with the Fluctuation Freely Approximated Remainder Over Highly Oscillatory Basis Functions. Gürvit, Ercan; Baykara, N. A.; Demiralp, Metin // AIP Conference Proceedings;9/9/2009, Vol. 1168 Issue 1, p432 

    A new formulation is developed here to approximate highly oscillatory functions by applying the Fluctuationlessness Theorem to the remainder term of the Taylor polynomial. To this end a trigonometric basis set is utilized. Because of the limitation of space in this extended abstract the...


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics